Title: Improve results on delay-dependent robust H control for uncertain systems with interval time-varying delay

Authors: Junjun Hui; Hexin Zhang; Xiangyu Kong; Xin Zhou

Addresses: The Xi'an Research Institute of High Technology, Xi'an, Shaanxi, 710025, China ' The Xi'an Research Institute of High Technology, Xi'an, Shaanxi, 710025, China ' The Xi'an Research Institute of High Technology, Xi'an, Shaanxi, 710025, China ' The Xi'an Research Institute of High Technology, Xi'an, Shaanxi, 710025, China

Abstract: This paper considers the delay-dependent robust H control problem for a class of linear systems with interval time-varying delay and norm-bounded uncertainties. An improved delay-dependent bounded real lemma (BRL) for the systems is established based on a new candidate Lyapunov-Krasovskii (L-K) functional and linear matrix inequality (LMI). Then by applying the BRL, a memoryless state feedback H controller such that the resulting closed-loop system is asymptotically stable and satisfied a prescribed H performance level for all admissible uncertainties is deduced. Finally, numerical examples are provided to demonstrate the effectiveness and benefits of the proposed method.

Keywords: H-infinity control; Lyapunov-Krasovskii functional; L-K functional; robust stability; bounded real lemma; BRL; linear matrix inequality; LMI; interval time-delay; robust control; uncertainty.

DOI: 10.1504/IJAAC.2014.064164

International Journal of Automation and Control, 2014 Vol.8 No.3, pp.277 - 293

Available online: 04 Aug 2014

Full-text access for editors Access for subscribers Purchase this article Comment on this article